MathSciNet Relay Station
MathSciNet bibliographic data
MR2869092 (2012j:57044) 57N05 (17B60 20F38)
Kuno, Yusuke A combinatorial construction of symplectic expansions. Proc. Amer. Math. Soc. 140 (2012), no. 3, 1075–1083.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement